# SDR 20000802SH012

- Difficulty date: March 6, 2000
- Submitted: August 2, 2000
- Operation: Air carrier
- Aircraft: N7273Q
- Make and model: Cessna 206H
- Aircraft serial: 20608045
- Engine: Lyc IO540AC1A5
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: 218CW
- Condition: Inoperative
- Location: Power Plant
- Part time: 69 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED RIGHT VACUUM PUMP INOPERATIVE, ANNUNCIATOR LIGHT ILLUMINATED DURING FLIGHT.  UPON REMOVAL OF THE VACUUM PUMP, DISCOVERED THE DRIVE COUPLING SHAFT SHEARED.  (X)
